# SDR 98ZZZX3623

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503AA
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 633
- Engine: Garrtt TPE3316252M
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 865046V
- Condition: Failed
- Location: Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT LANDING PILOT NOTICED OIL PRESSURE LOW.  DURING TAXI, PILOT SHUT ENGINE DOWN.  MAINTENANCE FOUND ENGINE WOULD NOT TURN BY PROP MOVEMENT.  ENGINE WAS REMOVED AND SENT FOR TEARDOWN INSPECTION.  THIS INSPECTION REVEALED THAT TORSION SHAFT HAD SEIZED DUE TO SCAVANGE PUMP FAILURE.
